# SDR 96FDEA01096

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65973472
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0376 AND 008, NR 2 K-FLAP TO L/E MOUNT FITTING FOR THE CENTER HINGE IS CORRODED (C57-562-01).  *S/D*  REMOVED AND REPLACED NR 2 K-FLAP TO LEADING EDGE MOUNT FITTING FOR THE CENTER HINGE IAW SRM 51-30-2.
